# SDR EIA2004111

- Difficulty date: September 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED AT SB/T STA 2180 TO STA 2200, STR 44R.  CORRODED SKIN TRIMMED OUT.  REMOVE AND DISCARD EXISTING DOUBLER OVERLAPPING STR 46R LAP JOINT.  TRIM OUT CORRODED OVERLAPPING SKIN.  INTL REPAIR DOUBLER PER EN AND EA53-0825.  BOEING MESSAGE I-PC15E, I-PTIVO, & PVHU4.  REPETITIVE INSPECTION PER ECRA 477-51-098-1, WITH FAA 8110-3.
